# SDR AALA20160701005

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 13,099 hours, 5,141 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pushrod
- Part number: 162A31051
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW NOTED VIBRATION IN NOSE. VIBRATION CONTINUED AFTER GEAR RETRACTION. THE FLIGHT RETURNED TO MCO AND LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. FOUND LEFT NOSE GEAR DOOR PUSHROD BROKEN. REMOVED AND REPLACED LEFT HAND NLG LOWER PUSHROD ASSEMBLY IAW AMM 32-33-61, CHECKS GOOD. NO OTHER DAMAGE NOTED. THE AIRCRAFT WAS GROUNDED.
